MathSciNet Relay Station
MathSciNet bibliographic data
MR2147319 60J80 (60G42)
Biggins, J. D.; Kyprianou, A. E. Fixed points of the smoothing transform: the boundary case. Electron. J. Probab. 10 (2005), no. 17, 609–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement